×

zbMATH — the first resource for mathematics

On an asymptotic connection between the approximation of periodic functions by splines and by trigonometric polynomials. (English. Russian original) Zbl 0523.41007
Sov. Math., Dokl. 23, 540-544 (1981); translation from Dokl. Akad. Nauk SSSR 258, 525-529 (1981).

MSC:
41A15 Spline approximation
41A25 Rate of convergence, degree of approximation
42A10 Trigonometric approximation
41A05 Interpolation in approximation theory
41A50 Best approximation, Chebyshev systems
PDF BibTeX XML Cite